# SDR SWAA2023052451307

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,056 hours, 17,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Marker
- Condition: Locked
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY ESCAPE PATH MARKING SYSTEM LOOSE AT ROW 11 ON RIGHT SIDE<[01] RESECURED FLOOR PATH MARKING PER AMM 33-51-15
